MathSciNet Relay Station
MathSciNet bibliographic data
MR2298853 16S99 (16W10)
Abrams, G.; Aranda Pino, G.; Siles Molina, M. Finite-dimensional Leavitt path algebras. J. Pure Appl. Algebra 209 (2007), no. 3, 753–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement